MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC
Model Number 9736060
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a guidance device being used in a spinal procedure.It was reported that the long drill had vibration and a chattering noise with the black navlock.Additional information received indicated that the replacement was sent and the no issues had occurred.The system was performing as intended.There was no patient harm.There were no additional complications reported or anticipated as a result of the event.
 
Additional Manufacturer Narrative
Evaluation of the returned tracker was found to be in good condition with no apparent physical damage.The tracker accepts known good instruments without issue.With markers attached and fully seated, the tracker displays a good geometry error with normal tracking.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVLOCK 9736060 BLACK
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8799978
Report Number1723170-2019-04113
Device Sequence Number11516099
Product Code HAW
UDI-Device Identifier00763000123178
UDI-Public00763000123178
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736060
Device Catalogue Number9736060
Device Lot Number181218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight89